Event count distributions from renewal processes: fast computation of probabilities



Baker, Rose and Kharrat, Tarak ORCID: 0000-0001-9399-6174
(2018) Event count distributions from renewal processes: fast computation of probabilities. IMA Journal of Management Mathematics, 29 (4). 415 - 433.

[img] Text
Baker_Kharrat(2016)_Event count distributions from renewal processes_ fast_computation of probabilities.pdf - Accepted Version

Download (427kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 06 Mar 2019 14:56
Last Modified: 09 Jan 2021 04:12
DOI: 10.1093/imaman/dpx008
URI: https://livrepository.liverpool.ac.uk/id/eprint/3033800